# SDR AALA20110507BOS01

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 51,783 hours, 17,622 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 6231500501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

AIRCRAFT WAS AT GATE WITH FLIGHT ATTENDANTS ON BOARD WHEN SMOKE AND FUMES EMANATED FROM THE MID GALLEY AREA.  A HALON FIRE EXTINGUISHER WAS USED.  FOUND POPPED CIRCUIT BREAKER ON THE WORK LIGHT / COFFEE MAKER CONTROL MODULE IN THE MID GALLEY.  REPLACED CONTROL MODULE AND BALLAST FOR THE MID GALLEY WORK LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.
